# SDR DHL9872052D

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUS ACCESS PANEL NR 3442 AFT END  HOLE TORN OUT.  REPAIRED DAMAGED SECTION PER SRM 51-40-3, 1 BY 1 BY 6, N/R 3637.
